# SDR 2006UALA01873

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 39,054 hours, 24,447 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTS IN AFT CABIN DON`T LIGHT.  REPLACED INVERTER AT ROW 2.
